# SDR NSVA2008001

- Difficulty date: January 23, 2008
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N249CJ
- Make and model: Saab 340B
- Aircraft serial: 340B249
- Aircraft time: 37,381 hours, 32,834 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: False Indication
- Location: Rt Fire Loop
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R FIRE DET FAIL LIGHT ON CWP ON INTERMITTENTLY IN FLIGHT COME ON 7 TIMES, GOING OUT EACH TIME AFTER 10-15 SEC.  OPENED RT COWL INSP FIRE LOOP ASSY AND HARDWARE.  NO FAULTS FOUND, PERFORMED FIRE DETECTION TEST SYSTEM.  OPS CHK NORMAL IAW SAAB AMM 26-13-00.
